Hello everybody, I developed an autoimmune disorder this summer, and my rheumatologist is in the process of trying to diagnose it. The possibilities in the mix right now are drug-induced lupus; lupus; psoriatic arthritis and reactive arthritis. I have a mildly positive ANA (1:160), a strong-positive for histone antibodies, and a positive for chromatin antibodies. My symptoms have mostly been myalgia and arthralgia, with some swelling of entire fingers and toes, mild serositis (chest pain), mild Reynaud’s and before I was treated, extreme fatigue and malaise. There is no history of autoimmune disorders in my family, save for a cousin of my mom’s who has rheumatoid arthritis. For what it’s worth, I’m in my mid-40s and am white. I stopped taking the possible offending medication (zonisamide) about two months ago, and slightly prior to that, got started on methotrexate. My symptoms have significantly reduced since then, but I still have some pain and stiffness in my fingers from time to time, as well as on one side of my jaw. I’ve also been having nerve pain on the top of my head, but that may be unrelated. From the reading I’ve done, drug-induced lupus usually goes away within a few months, but sometimes can take up to half a year to go away. I’m guessing that given that I’m on methotrexate (15mg), my symptoms would reappear to some extent if I stopped taking it. This makes me wonder if I have one of the other possibilities, other than drug-induced lupus. However, I also feel a little worried that maybe we haven’t correctly identified the medication that’s triggering all of this. Unfortunately, I have severe, frequent migraines and allergies, so I’m on a slew of medications and supplements for that. In particular, I’m taking gabapentin, and wonder about that, given that it’s in a category (anti-seizure medications) known to trigger reactions in people. I tend to have pronounced negative side effects to meds, so it wouldn’t surprise me if this were drug-induced lupus, but who knows. Thanks SO much for any thoughts you have.